# SDR EIAA980253

- Difficulty date: September 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Te Flap
- Part time: 50,510 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C-CHECK, LEFT WING FLAP LEADING EDTE AT XRS 167.5, A GAUGE WAS FOUND IN THE LEADING EDGE SKIN.  NRC A071. REPAIRED PER SABER TECH EA DC9-57-177 AND ECRA 935-51-038-1.  (M)
